# SDR CA140516008

- Difficulty date: May 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8401
- Engine: Pwc PW150A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 13,090 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER FINAL FLIGHT OF THE DAY MAINTENANCE DISCOVERED THE RT MLG SHOCK STRUT AT FULL EXTENSION AND THE TORQUE LINKS IN THE OVER CENTER POSITION.  EVENT IS UNDER INVESTIGATION BY MFG`S.
